Sunday, February 12, 2017

Excedrin

Excedrin


ACETAM|NOP|'|EN, A$P|R|N AND CAFFEINE
ACTIVE INGREDIENTS
Each tablet contains: Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg.
INDICATIONS V
Fortemporary relief of pain associated with headache, sinusitis, colds, migraine headache , muscular aches, pre-menstrual &
menstrual cramps, toothache, and for minor pain from arthritis.
DOSAGE & ADMINISTRATION
For adults : 2 tablets with a glass of water every 6 hours while symptoms persist, not to exceed 8 tablets in 24 hours, or as
directed by a doctor.
For children under l2 years of age: Consult a doctor.
WARNINGS & PRECAUTIONS
~ As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
[Note: Not to use aspirin during the last 3 months of pregnancy unless specifically directed by a doctor].
- If pain persists for more than l0 days or if fever persists for more than 3 days consult a doctor.
- Do not take this product if you are allergic to aspirin, acetaminophen or any other pain reliever or fever reducer.
- Do not take this product if you have asthma, high blood pressure, heart disease, kidney disease or if you are taking a diinetic
or taking a prescription drug for anticoagulation (thinning the blood), diabetes, gout or arthritis , unless directed by a doctor.
- Do not take this product if you have stomach problems that persists or recur or if you have ulcers or bleeding problems.
' This product contains NSAIDs which may cause an increased risk of serious gastrointestinal adverse events and stomach
bleeding, especially if the patient is elderly, has stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant),
steroid drug, or other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others), if you
take more than 3 alcoholic drinks every day while using the product, or takes the drug for a longer time than directed.”
- This medication may lead to an increased bleeding tendency during and alter surgical operations (including minor surgeries,
e.g,dental extractions) because of the inhibitory effect on aggregation of aspirin.
' Liver Waming: This product contains acetaminophen that may cause sever liver damage if you take * more than 8 tablets in
24 hours, which is the maximum daily amount.
* if you take with other drugs containing acetaminophen.
*or if you take more alcoholic drinks every day while using the product.
- Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about
Reye syndrom, a rare but serious illness reported to be associated with aspirin.
- If ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product.
' Caffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use
of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness,
irritability, sleeplessness, and occasionally rapid heart beat.
Keep out ofreach ofchildren.
OVERDOSE
' In case of an overdose, get professional medical help immediately.
HOW SUPPLIED
Box of l0 or 20 film coated tablets.
STORAGE
Store below 30° C, and protect from light.
Produced by
SmithKline Beecham Egypt LLC
For Novartis Pharma Egypt
Under license from
Novartis Consumer Health, Switzerland
ll) N OVA RTI s
1905746